# SDR SWIA971916

- Difficulty date: August 4, 2000
- Submitted: August 8, 2000
- Operation: Air carrier
- Aircraft: N580SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120348
- Aircraft time: 3,953 hours, 5,588 cycles
- Engine: Pwa PW118B
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT FOUND EMERGENCY EXIT SIGNS ON ROW SIX AND OVERHEAD EMERGENCY FLOOD LIGHT TO BE INOP.  USING FLIGHT DECK SWITCH AND/OR FLIGHT ATTENDANT LIGHT SWITCH HAD NO EFFECT.  REMOVED AND REPLACED CENTER ELBP IAW MM 33-50-02, OPS CHECKS GOOD.  P/N ON:  D366-04-001, S/N:  489, S/N OFF:  1089.
